# SDR 97ZZZX1714

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N107PC
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166046
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Assy
- Part number: 4533303
- Condition: Cracked
- Location: Nlg
- Part time: 3,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A COMBINATION EVENT 1 AND 2 INSPECTION, NOTED THE LEFT SIDE OF THE NLG FORK ASSY WAS CRACKED AT THE LOWER SURFACE OF THE AXLE OPENING.  PILOT REPORTED NO HARD LANDINGS.  NO OTHER DAMAGE NOTED.
